# SDR CA021010001

- Difficulty date: October 7, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WINDSHIELD FOUND CRACK AFTER FLIGHT. A/C HAD ACCUMULATED 18778 HOURS AND 14803 CYCLES. WINDHIELD WAS REMOVED AND REPLACED.
